BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
On Maps of Type (p_0,p_1)

Participants in the publication
J.P.Boto (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional

Scope
International

Refereeing
Yes

Date of Submisson/Request
1996-09-24
Date of Publication
1998

Where published
Advances in Mathematical Sciences and Applications

Publication Identifiers

Volume
8
Number
1


Export

APA
J.P.Boto, (1998). On Maps of Type (p_0,p_1). Advances in Mathematical Sciences and Applications, 8,

IEEE
J.P.Boto, "On Maps of Type (p_0,p_1)" in Advances in Mathematical Sciences and Applications, vol. 8, 1998.

BIBTEX
@article{42052, author = {J.P.Boto}, title = {On Maps of Type (p_0,p_1)}, journal = {Advances in Mathematical Sciences and Applications}, year = 1998, volume = 8 }